Do not self medicate yourself...talk to your doctor..discuss what the problem you are facing..when was your last periods date??if you have had unprotected interciurse in between it will result in pregnancy..and if teh bleeding is not happening even with taking the pills something else might be serious..do not ignore..go to your doctor and request for a scan to see if anything wrong.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I live in South America where abortion is illegal. I already have 3 kids and just found out that I am pregnant again. I decided to abort since my husband left us and I have no financial ways to care of a 4th child. I bought online RU 486 and cytotec but nothing happened. Now I am taking it again. I might be at the 6th week. The person who sold me the pills told me not to pee or poop for 10 hrs after taking the RU 486. Is it true??? It gave me a horrible abdominal pain and I couldnt hold it. Did it cut the effect of the drug? I cant go to the hospital just yet bcz they will do anything they can to prevent the abortion and I might be prosecuted.
Dear Dr. I am a 29 year old mother of 3 kids. I am currently 3 months pregnant. I want to use cytotec to abort this pregnancy. Is it possible if I use cytotec and will it work? I am 165cm in height and weigh 65kg. I do not have any medical history.
doc. i am rawda and 21 years of age i took cytotec for an abortion. i menstruated for about ten days afterwards i have sex with my boy friend and i took pills in the same month. since then my period has seized what may the cause. is almost two months now.